# SDR RRXA97098

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 130
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND OUTER SKIN CRACKED, VERIFIED BY DYE PENE.  INSPECTION, AT Y=130, RIGHT SIDE OF MAIN CARGO DOOR UPPER FWD CORNER.  AWAITING ON ZANTOP AND COTNEY ENGINEERING TO DETERMINE REPAIR PROCEDURE.  *S/D*  REPAIRED CARGO DOOR JAMB SKIN BY FABRICATING AND INSTALLING DOUBLER AND FILLER IAW DAC SR0830027-7009.  THIS IS IAW FAA APPROVAL ON 03/03/97 AS A TEMPORARY REPAIR FOR ONE YEAR CONTINGENT UPON OPERATOR.
